# SDR USAA2011091900031

- Difficulty date: August 23, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON LEFT WING NR 1 SPOILER INBOARD HINGE PIN AT WING RIB 6+15 INCHES.  REPLACED LEFT WING NR 1 SPOILER INBOARD HINGE PIN  IAW A319 AMM 27-64-41-400-001.
